# SDR AALA20160615004

- Difficulty date: June 15, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 64,133 hours, 8,107 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 410045091
- Part serial: 29887A7
- Condition: Inoperative
- Location: R2 Door
- Part time: 62,174 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  R2 EMERGENCY POWER ASSIST SYSTEM DID NOT OPERATE WHEN EMERGENCY EVACUATION SLIDE WAS DEPLOYED.  R & R EPAS RESERVOIR IAW AMM 52-11-22.  OPS CHECK NORMAL IAW AMM 52-11-20.
